# SDR SWAA2022041984731

- Difficulty date: March 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD SUPPORT BRACKET IS CRACKED AT STA 727+2; WL 163; RBL 5. / [01] THIS PART DOES NOT HAVE ENTRY ON THE LOWER ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED AFT BULKHEAD SUPPORT ANGLE AT AFT CARGO BAY BS 727+2 RBL 5 WL 163;IAW SRM 51-40-02;[04] RECIVED NEW BULKHEAD ITEM 144A9401-20 LOT1468836 819132/1 LOCATED AND DRILLED NEW BULKHEAD AT BS727+2 RBL 5 WL 163; IAW B 737-700 SRM 51-40-05-0G-0 DWG 144A2600.-;[05] RECIVED NEW BULKHEAD ITEM 144A9401-20 LOT1468836 LOCATED AND DRILLED NEW BULKHEAD AT BS727+2 RBL 5 WL 163; IAW B 737-700 SRM 51-40-05-0G-0 DWG 144A2600.-;[06] VERIFIED CORRECTIVE ACTION #5;[07] OK TO INSTALL.-;[08] INSTALLED PART. IN PARTS BLOCK.;[09] INSTALLED NEW BULKHEAD AT ACB BS 727+2 RBL 5 WL 163 . IAW 773-700 SRM 51-40-02-0G-0; DWG 144A2600. ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[10] CORRECTED MEASUREMENTS;[11] VERIFIED CORRECTIVE ACTION #9.
